MAUDE Adverse Event Report: PFM MEDICAL AG NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

PFM MEDICAL AG NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 145076V2
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"he" device history record (dhr) has been reviewed and showed no deviations.The information you provided was used to conduct an investigation.First, a drop test was carried out with the result of 23.76 n.The coil was fine.In the interim review an ejection force of 25.2 n was measured.The images of the included recordings show the coil in the defect.In the angiography a complete occlusion was recognized.Nevertheless, the user replaced the coil again, with the result that the coil dissolved.A corrective action is not necessary because the error has not been caused by the product or procedure.
 
Event or Problem Description
The coil separated from the delivery system while in the catheter.It was retrieved without incident.Physician configured coil in the descending aorta, pulled system back into defect, suspected potential coarc and decided to retrieve / re-configure.Upon sheath re-entry, coil detached from mandrel wire.A 5x4 ado i was used to complete the procedure.Physician did not notice high resistance during forwarding or retrieval of the system into the implantation catheter.Curvature of the implantation catheter in the vessel was mild.The physician did not notice a gap between the pusher and coil prior to release.The physician did not move the rotation screw forward at all.In the film, a gap is noticeable between the pusher wire and the device; approximately 1cm or more.

Brand Name
NIT-OCCLUD PDA
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
PFM MEDICAL AG
wankelstrasse 60
köln, nordrhein-westfalen 50996
GM  50996
MDR Report Key8313083
Report Number2032582-2016-00009
Device Sequence Number206573
Product Code MAE
UDI-Device Identifier04042301159991
UDI-Public04042301159991
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number145076V2
Device Catalogue Number145076V2
Device Lot Number1014444.01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2016
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 MO
Patient Weight8